Applied Mathematics & Optimization

, Volume 75, Issue 1, pp 149–149 | Cite as

Erratum to: A Singular Differential Equation Stemming from an Optimal Control Problem in Financial Economics

Erratum

Erratum to: Appl Math Optim (2013) 68:255–274 DOI 10.1007/s00245-013-9205-5

The sentence at the top of page 261 contains an error in the expression for b. The text should read, “From here it is readily seen that the radius of convergence of the power series (2.9) is nil when \(a< \frac{3}{2}\) and \(b\in (\frac{3}{4}-\frac{3}{2}a,2-2a),\) ...”. We are grateful to Pavol Quittner for bringing this typo to our attention. A tighter estimate of the zero-radius region and a deeper analysis of the asymptotic properties of solutions is provided in [1].

Reference

  1. 1.
    Quittner, P.: Higher order asymptotics of solutions of a singular ODE. Asymptot. Anal. 94(3–4), 293–308 (2015)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2016

Authors and Affiliations

  • Pavol Brunovský
    • 1
  • Aleš Černý
    • 2
  • Michael Winkler
    • 3
  1. 1.Department of Applied Mathematics and StatisticsComenius University BratislavaBratislavaSlovakia
  2. 2.Cass Business SchoolCity University LondonLondonUK
  3. 3.Institut für MathematikUniversität PaderbornPaderbornGermany

Personalised recommendations